Faber Polynomial Coefficients Estimates of Bi-univalent Functions Associated with Generalized Salagean q-Differential Operator


Yalçın Tokgöz S., Khan S., Hussain S.

Konuralp Journal of Mathematics, vol.7, no.1, pp.25-32, 2019 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 7 Issue: 1
  • Publication Date: 2019
  • Journal Name: Konuralp Journal of Mathematics
  • Journal Indexes: MathSciNet, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.25-32
  • Bursa Uludag University Affiliated: Yes